MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; BE, TRACHEAL (W/WO CONNECTOR
Model Number IPN041459
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: incident occurred on (b)(6) 2024.A puncture in the cuff was noticed during anesthetic induction.The same incident was observed twice in a row with two different tubes.In the end, the patient was intubated with a different tube.There was no reported patient harm.Associated complaints: 8040412-2024-00093.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: incident occurred on (b)(6) 2024.A puncture in the cuff was noticed during anesthetic induction.The same incident was observed twice in a row with two different tubes.In the end, the patient was intubated with a different tube.There was no reported patient harm.Associated complaints: 8040412-2024-00092 and 8040412-2024-00093.

Brand Name
TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
BE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19017666
Report Number8040412-2024-00092
Device Sequence Number19838847
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public04026704325658
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041459
Device Catalogue Number111782-000070
Device Lot Number40E23L3711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown